# SDR G1IA2017021600002

- Difficulty date: February 15, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N828F
- Make and model: Beech C90A
- Aircraft serial: LJ1436
- Aircraft time: 7,221 hours, 9,493 cycles
- Engine: Pwa PT6A21
- Engine time: 3,978 hours, 5,941 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: 903840311
- Part serial: 1913
- Condition: Fumes
- Location: Zone 100
- Part time: 2,164 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTS DURING A FLIGHT FROM KRQE TO KPHX, DURING CRUISE PORTION OF FLIGHT, AN ELECTRICAL BURNING SMELL AND FUMES WERE NOTED IN THE COCKPIT, WITH LIGHT SMOKE OBSERVED. THE AIRCRAFT DIVERTED TO KINW AND MADE AN UNSCHEDULED LANDING WITH NO FURTHER ISSUES. MAINTENANCE REPLACED THE BLOWER MOTOR P/N 90-384031-1 AND RETURNED THE AIRCRAFT TO SERVICE AFTER A TEST FLIGHT WAS COMPLETED.
